MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that prior to the start of a patient procedure the floor locks on (b)(4) of their (b)(4) surgical tables would not disengage from the floor and in addition (b)(4) of the tables was leaking oil near the leg of the table.A 15-minute delay occurred as a result of the event.No report of injury.
 
Additional Manufacturer Narrative
There were three surgical tables (serial numbers: (b)(6)) subject of the reported event.A steris service technician arrived onsite to inspect the tables and found all (b)(4) surgical tables to be operating according to specifications.For the table that was leaking, the technician found the floor lock was removed and that the customer had already reattached the hydraulic line.No leak was found and the floor lock was replaced with a new one.Out of an abundance of caution, the technician did replace the floor locks for the other two surgical tables.The three surgical tables were tested, confirmed to be operational, and returned to service.Based on the description of the event and the technician's inspection, the report is likely attributed to improper cleaning practices as locking the surgical table down on wet flooring could create a vacuum seal between the floor lock feet and the flooring.The steris (b)(4) surgical table operator manual states (section 7.2), "after each weekly use of this surgical table, clean/ disinfect table as follows: 1.Perform steps 1 through 4 of after each usage.2.Check table casters and floor locks for any accumulated debris and clean as follows: a.Ensure floor locks are properly engaged (raising casters off floor).B.Hold cleaner spray can 6-8" (152-203 mm) from caster and spray cleaning fluid liberally on the caster.C.Wipe caster with a cloth, dampened with water, to remove cleaning fluid and debris.D.Perform step b and step c for remaining three casters." a steris account manager counseled the user facility personnel on proper cleaning practices.No additional issues have been reported.

Brand Name
5095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18768382
Report Number1043572-2024-00014
Device Sequence Number7738914
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public00724995195649
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown